# SDR MASA2009101300316

- Difficulty date: October 13, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 29,841 hours, 24,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7193 LAN - ORD.  EXTERIOR EMERGENCY LIGHTS AT OVERWING EXITS LEFT FORWARD, RIGHT FORWARD AND LEFT AFT INOP.  MX RELAMPED, OPS GOOD.
